| Catalog Number |
140762 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Fistula (1862); Swelling (2091); Tissue Damage (2104)
| Date of Event |
02/16/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
(b)(4).The dentist reported that 40 days after the dental implant was installed in intraoral region #3 it was verified its non- osseointegration.Twenty ncm of primary stability was achieved and immediate load was not executed.The patient presented insufficient bone quality/quantity (bone type iv).